| Home | E-Submission | Sitemap | Contact Us |  
top_img
J Korean Soc Emerg Med > Volume 19(2); 2008 > Article
Journal of The Korean Society of Emergency Medicine 2008;19(2): 211-216.
A Case of Multiple Intracranial Hemorrhage Associated with Enoxaparin Treatment for an Acute Myocardial Infarction after Resuscitation
Yun Kwon Kim, Seong Beom Oh
1Wonju Emergency Medical Information Center, Korea.
2Department of Emergency Medicine, College of Medicine, Dankook University, Korea. holytiger@hanmail.net
ABSTRACT
We report a rare case of multiple intracerebral hemorrhage, subarachnoid hemorrhage, and intraventricular hemorrhage that developed after successful cardiopulmonary resuscitation (CPR). A 66-year-old man underwent CPR for about 10 minutes in his community hospital. At that time, his only sequela was ST depression in leads V3, and V4 with an ECG. There was no definite parenchymal lesion in the brain computed tomography (CT) scan taken in the community hospital, and the patient was transferred to Wonju christian hospital for post-resuscitation management. Upon arrival, echocardiographic findings showed akinesia of the anterior wall and anteroseptal wall together with decreased ejection fraction (34%). A cardiac enzyme assay showed a CK-MB concentration of 19.4 ng/ml and a troponin-I level of 1.66 ng/ml. He was mentally comatose and both pupils were isocoric and reflexive to light. We concluded that the cause of cardiac arrest was acute myocardial infarction (AMI), and the patient was treated with drugs including aspirin, clopidogrel, enoxaparin-sodium (1 mg/kg subcutaneous), and isosorbide dinitrate. At 10 hours after admission, a follow-up ECG showed ST elevation in lead I, aVL and all leads from V1 to V6. Right anisocoria was seen in neurologic examination at that time. A subsequent brain CT revealed multiple intracerebral hemorrhage, subarachnoid hemorrhage into all cisternal spaces, and intraventricular hemorrhage. Clotting evaluations yielded a prothrombin time (PT) of 14.6 sec., partial thromboplastin time (PTT) of 45.3 sec. and an INR of 1.32, and a hemoglobin count of 16.2 g/dL.
Key words: Intracranial hemorrhage, Enoxaparin, Myocardial infarction, Resuscitation
Editorial Office
The Korean Society of Emergency Medicine
TEL: +82-62-226-1780   FAX: +82-62-224-3501   E-mail: dlskdud416@naver.com
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Society of Emergency Medicine.                 Developed in M2PI